# SDR MASA2011110863980

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,651 hours, 16,111 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Backed Out
- Location: Nr 1 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE TEMP IND 0 NR 2 IS 5.   FOUND QD BACKED OUT, RE-SECURED OPS CHECK IS GOOD.
